# SDR R61A201912241434

- Difficulty date: December 9, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003923007
- Condition: Damaged
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** ON EXTERNAL FUSELAGE BTWN FR11-12 & STGR22R-23R, UNRECORDED PROTRUDING FASTENER FOUND. REPAIRED IAW ETD2019-170-164606. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
